# SDR VNAA2017061011101

- Difficulty date: June 10, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 30,922 hours, 30,905 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT/CABIN DURING TAXI AFTER SWITCHING OVER TO APU BLEED AIR. FOUND APU COVERED IN OIL, DEFERRED APU.
